Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 828967, 7 pages
http://dx.doi.org/10.1155/2015/828967
Research Article

Stability of Pexiderized Quadratic Functional Equation in Random 2-Normed Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 28 November 2014; Accepted 27 March 2015

Academic Editor: Mikail Et

Copyright © 2015 Mohammed A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed A. Alghamdi, “Stability of Pexiderized Quadratic Functional Equation in Random 2-Normed Spaces,” Journal of Function Spaces, vol. 2015, Article ID 828967, 7 pages, 2015. https://doi.org/10.1155/2015/828967.